Dental Forum

Tooth ache and secondary infection

By john 3/13/2011 1:21:03 AM
toothache have a previous bottle of amoxicillin sever pain comes and goes day three now i have sore throat and headache do i have some sort of secondary infection?
Posted By : Dr. Ritz on 3/13/2011 1:21:03 AM

The cause of tooth ache is not written. The antibiotics ie amoxicillin will start having effect after 3 days when the blood level of antibiotics is optimal. Normally tooth ache does not cause sore throat. Headache can be there because of referrred pain in the temple region. Your soar throat or headache can be due to infection in the throat. It is better you go to a dentist and get an xray done and find out the cause of the tooth ache. The antibiotics will subside the infection for time being and pain will not be there but if treatment is not done then the tooth ache can come back. For more info on dental pain you can read this article from following link.... www.identalhub.com/article_why-dental-pain-or-toothache-87.aspx


 Post your Comments
Name
EmailId
Comments

Submit